MathSciNet Relay Station
MathSciNet bibliographic data
MR728266 34A55 (34B25)
Beals, R.; Coifman, R. R. Scattering and inverse scattering for first order systems. Comm. Pure Appl. Math. 37 (1984), no. 1, 39–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement